Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


A side effect of HIV or medications ? JB
Jan 22, 2001

Hi Dr's thanks for sharing your time helping on this great website .

I have been on the same medications for over a year and a half zerit , epivir and sustiva with a stable tcell count at 650+ a high percent and an undetectable viral load ( a couple of blips ) on the most sensitive tests . Four month ago I was tired most of the time . It turned out to be a symptom of a slow thyroid and the Dr sent me to an endocrinologist who put me on levoxyl 75MCG . Over the past month I have developed deep cyst like acne on my face and chest . The acne won't respond to anything over the counter . Is this a side effect of the HIV itself or any of my medications and can you recommend a treatment ? Thanks for your input . Chris

Response from Dr. Bartlett

Chris, I have seen a number of patients recently who have developed similar problems. I don't know whether it is a function of immunologic reconstitution or not. However, there is good treatment and I would strongly recommend reporting these symptoms to your health care provider. Ask to see a dermatologist if necessary.

John A. Bartlett, M.D.



Previous
Am I Infected? symptoms
Next
sed rate JB

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement